# SDR AWXA200400471

- Difficulty date: May 4, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 56,001 hours, 21,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND THE L-1 DOOR EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE. MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT BATTERY CHARGER FOR L-1 DOOR EXTERIOR EMERGENCY EXIT LIGHT, OPERATIONAL CHECK WAS GOOD.
